Bad reaction to both Yasmin and Dianette! Watch

hannaxx0
Badges: 4
Rep:
?
#1
Report Thread starter 1 week ago
#1
last year i took Yasmin for 3 months (for period pains) and my skin became sooo bad. It then cleared up but still remained very oily. 3 months ago my doctor prescribed dianette for oily skin and period pains. I've been taking it for 3 months and now I have spots on my chin, back and arms. Why have I reacted so badly to these 'anti androgen' contraceptive pills? Anyone have similiar experience
0
reply
hannaxx0
Badges: 4
Rep:
?
#2
Report Thread starter 1 week ago
#2
Anyone?
0
reply
JTfoxlove
Badges: 12
Rep:
?
#3
Report 1 week ago
#3
How old are you?

Have you been back to the doctor to check on how the Dianette is working?
0
reply
hannaxx0
Badges: 4
Rep:
?
#4
Report Thread starter 6 days ago
#4
(Original post by JTfoxlove)
How old are you?

Have you been back to the doctor to check on how the Dianette is working?
I took Yasmin at the age of 14 and now I’m 16
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Which party will you be voting for in the General Election?

Conservatives (214)
19.28%
Labour (475)
42.79%
Liberal Democrats (212)
19.1%
Green Party (57)
5.14%
Brexit Party (29)
2.61%
Independent Group for Change (Change UK) (4)
0.36%
SNP (16)
1.44%
Plaid Cymru (10)
0.9%
Democratic Unionist Party (DUP) (1)
0.09%
Sinn Fein (2)
0.18%
SDLP (1)
0.09%
Ulster Unionist (3)
0.27%
UKIP (12)
1.08%
Other (10)
0.9%
None (64)
5.77%

Watched Threads

View All